# SDR GTIA2017092302181

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 11,837 hours, 5,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SMELLED DIRTY SOCKS ON DESCENT STRONGEST IN MID-CABIN. PERFORMED TSM 05-50-00.  PERFORMED DUAL ENGINE RUN IAW AMM 71-00-00.  FOUND PACK NR 2 AS SOURCE.
